# SDR AALA20140826013

- Difficulty date: August 26, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 75,827 hours, 21,172 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT CTR FUEL BOOST PUMP LOW PRESS LIGHT ON OVERHEAD & DISPLAYED ON EICAS.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT CTR FUEL LOW PRESS SWITCH.  SYS GND CHECKED NORMAL OPERATION CLOSED.
